# SDR SWAA2022031133791

- Difficulty date: July 3, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 25,578 hours, 10,946 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER UPPER FWD SLIDING SEAL CRACKED / R& L/H HORIZONTAL STAB. UPPER FWD SLIDING SEAL REF AMM 53-31-31.AMT 67662INSP 43450
